# SDR AALA20181106001

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. L3 DOOR FORWARD EMERGENCY EXIT IDENTIFIER LIGHT INOPERATIVE. REPLACED L3 DOOR FORWARD EMERGENCY POWER SUPPLY M33440. OPERATIONS CHECK GOOD PER MM 33-51-960-803.
